# SDR SWAA2022070124247

- Difficulty date: June 29, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N745SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29491
- Aircraft time: 76,997 hours, 45,664 cycles
- System (JASC): 5240 · Service Doors
- Part: Assist Assy
- Condition: Detached
- Location: Aft Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY LEFT SIDE EMER SLIDE HANDLE DETACHED / [01] RE ATTACHED R-2 DOOR ASSIST HANDLE REF AMM 52-41-31
